MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE
Model Number 323.055
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon routine inspection of the office loaner on (b)(6) 2020, the two 1.6mm wire sleeves were found to be bent.There was no patient involvement.This report is for a 1.6mm wire sleeve.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part: 323.055 lot: 8087197 manufacturing site: hägendorf release to warehouse date: october 16, 2012 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the 1.6mm wire sleeve (part #: 323.055, lot #: 8087197) was received at us customer quality (cq).The returned wire sleeve was investigated, and it was observed that the shaft was bent.No other issues were identified with the returned device.Device failure/ defect identified: yes dimensional inspection: outer diameter: d = 2.8 -0.04 /-0.07 mm caliper: ca122p measured drill bit diameter = conforming complaint confirmed? yes conclusion: the complaint condition is confirmed for the received device.No definitive root-cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6MM WIRE SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11178910
Report Number2939274-2021-00324
Device Sequence Number2231777
Product Code FZX
UDI-Device Identifier10886982190727
UDI-Public(01)10886982190727
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.055
Device Catalogue Number323.055
Device Lot Number8087197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.6MM WIRE SLEEVE; 1.6MM WIRE SLEEVE